# SDR SIMA201906103006

- Difficulty date: June 3, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,924 hours, 41,232 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN HAD FUMES OF STINKY SOCKS AFTER LANDING PEOPLE EXITED THE AIRCRAFT COUGHING-C/A- INSPECTED FOUND HYDRAULIC LEAK IN EMERGENCY PARKING BRAKE LINE BETWEEN FR 38 AND FR 40. REMOVED AND REPLACED AFFECTED LINE IAW EMB 145 AMM 20-10-03. LEAK CHECK GOOD. PERFORMED ENGINE RUNS FOR STINKY SOCK SMELL IN CABIN IAW EMB 145 GHC AND ETN-EM-72-034 REV 10.
